# SDR AALA202409173698

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 77,605 hours, 32,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3323
- Condition: No Test
- Location: Zone 200
- Part time: 66,732 hours, 30,690 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OPS TEST FAILED FOR EMERGENCY LIGHTING SYSTEM FOR J/C 26L20025014 STEP 8. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT AT L1 (AALA202409175287) AND L3 DOOR LOCATIONS.
